DUPA+MPB! Please help me! My left temple has completely disappeared - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Jul 2020
    Posts
    1

    Default DUPA+MPB! Please help me! My left temple has completely disappeared


Similar Threads

  1. My finasteride side effects disappeared
    By UseHerName in forum Introduce Yourself & Share Your Story
    Replies: 1
    Last Post: 03-28-2016, 08:18 PM
  2. I'm about to give up on my hair completely
    By dayvancowboy33 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 7
    Last Post: 09-03-2015, 02:28 PM
  3. thinning above hair and temple left side only?
    By zomboy93 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 03-09-2015, 01:13 PM
  4. Completely obsessed - is this normal and will it get better?
    By KevD71 in forum Introduce Yourself & Share Your Story
    Replies: 5
    Last Post: 11-17-2010, 11:02 AM
  5. About to turn 22 and nearly completely bald
    By Dos Equis in forum Introduce Yourself & Share Your Story
    Replies: 6
    Last Post: 07-19-2010, 04:49 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

To All The Hair Piece Vendors - Listen Up!
Today 06:20 AM
by BONZAII
Last Post By BONZAII
Today 06:20 AM
RU58841 HELP - Side Effects
06-29-2018 01:26 PM
by vmmatch
Last Post By Baldyspen
Yesterday 11:25 PM
Join Us - Spencer Kobren's The Bald Truth March 5th, 2021
Yesterday 02:05 PM
Last Post By JoeTillman
Yesterday 02:05 PM
I'm 47 years old, I'm wondering if I'm a real fue candidate
Yesterday 06:58 AM
by Tarzzan
Last Post By Tarzzan
Yesterday 06:58 AM